Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Zygmund condition for polygonal approximation
HTML articles powered by AMS MathViewer

by D. J. Newman PDF
Proc. Amer. Math. Soc. 45 (1974), 303-304 Request permission

Abstract:

We investigate the class of functions which can be uniformly approximated to within $O(1/n)$ by a canonical choice of piecewise ($n$-piece) linear functions. The class turns out identical to the Zygmund class.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A25
  • Retrieve articles in all journals with MSC: 41A25
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 303-304
  • MSC: Primary 41A25
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0361553-X
  • MathSciNet review: 0361553